# SDR 98FDEA00003

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW VERBALLY REPORTED, ENGINE NR 3 FIRE LOOP-B, WITH FAULT LIGHT ON AND BELL/FIRE LIGHTS INTERMITTENTLY ACTUATING DURING FLIGHT.  TROUBLESHOT B-LOOP AND FOUND ON ENG NR 3 FIREWALL FIRE DETECTION ELEMENT FORWARD CONNECTOR (D1498) CERAMIC INSULATOR WORN, CAUSING FALSE INTERMITTENT FIRE DETECTION.  DUE PARTS NOT IN STOCK AT GDL DEFERRED ENGINE NR 3 B-LOOP PER MINIMUM EQUIPMENT LIST 26-6B CONTROL NR 27935 EXPIRES 15 JAN 98.  *S/D*  REPLACED D-1498 ON FIREWALL FWD FIRE DETECTOR LOOP-B, CHECKS GOOD.
